# SDR 97ZZZX499

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9452N
- Make and model: Cessna A185F
- Aircraft serial: 18504359
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 41400015
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL STAIN/WEEPING ON AUX FUEL BOOST PUMP HEAD.  UPON INVESTIGATION, FOUND HEAD TO BE WEEPING AT A CASTING SEAM ON HEAD, IN A VISABLE LINE ABOUT .25 INCH LONG.  SUSPECT FLAW IN CASTING SEAM.  REPLACED PUMP WITH ZERO TIME OVERHAUL.
